RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stephanovich, V A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:10
Abstract pages:126
Full texts:8
References:27
E-mail:

http://www.mathnet.ru/eng/person115719
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. R. Shaginyan, M. Ya. Amusia, A. Z. Msezane, V. A. Stephanovich, G. S. Japaridze, S. A. Artamonov, “Fermion condensation, $T$-linear resistivity and Planckian limit”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:4 (2019),  266–267  mathnet  isi  elib  scopus
2018
2. V. R. Shaginyan, A. Z. Msezane, J. S. Japaridze, V. A. Stephanovich, Y. S. Leevik, “Asymmetric tunneling conductance and the non-Fermi liquid behavior of strongly correlated Fermi systems”, Pis'ma v Zh. Èksper. Teoret. Fiz., 108:5 (2018),  359–360  mathnet  elib; JETP Letters, 108:5 (2018), 335–340  isi  elib  scopus
2016
3. V. R. Shaginyan, V. A. Stephanovich, K. G. Popov, E. V. Kirichenko, “Quasi-one-dimensional quantum spin liquid in the Cu(C$_4$H$_4$N$_2$)(NO$_3)_2$ insulator”, Pis'ma v Zh. Èksper. Teoret. Fiz., 103:1 (2016),  32–37  mathnet  elib; JETP Letters, 103:1 (2016), 30–35  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019